Kate said:Hello, Catharina
First of all, you should know that you must never take pills when drinking alcohol, or vice versa. These two are not to be combined. Although some people may say it is OK to take pills and then drink alcohol, it is not! Your liver is under greater stress that ever. So, I hope you did a break on Duromine that weekend when you were drinking (also depends on what drinks you were taking). If not, you might feel fine, but it could be the reason the pills did not provide appetite suppression anymore...I would suggest you check our forum topics carefully, as there is so plenty information on the subject you are interested in. For example: how to take the pills, at what time, what and how much food to eat, what exercises to do to increase the weight loss effect, etc.
Speaking of 'eating like crazy' - I am sure everyone here undestands you very well (including myself), but if you set a proper eating regimen (3-5 small meals a day) you may notice your appetite decreased and soon you will see the first results. I'd say start with this. Again. And better start your weight loss diary - recording there every single calorie you put in your mouth and your physical activity (you might be surprised to see you were consuming greater/or/lesser amount of calories than you thought). Also, my advice is to take Duromine pill early in the morning, at the same time every day.
So, I hope my small tips were useful and you will find your personal plan soon. Give yourself a week and if nothing changes - write here or visit your GP (and do not increase the dose on your own please).
Thanks for small tips. Sure im gonna try everything possible. For the beggining i stoped alkohol and i see already a bit better results. I know i have to be very patient but i think i just need support. I think the hardest will be first 2 days for the start after shall be easy. I think that maybe woman period has some kind of effect on duromine. Cause of period. Anybody has experience with that??? Thanks ^^